# SDR UALA2011070503279

- Difficulty date: July 2, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,328 hours, 21,477 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK D-RING NOT VISIBLE.  SECURED D-RING AND SLIDE COVER.
